# SDR CA010523015

- Difficulty date: April 26, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 5,517 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100517
- Condition: Damaged
- Location: Main Rotor
- Part time: 2,111 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HIS DI, THE PILOT NOTICED ADHESIVE MISSING FROM ONE MAIN ROTOR BLADE ROOT FITTING. MAINTENANCE WAS ADVISED. THE BLADE WAS REMOVED AND CHECKED AS PER DN188. THE ROOT FITTING FAILED THAT INSPECTION. THE REST OF THE BLADES WERE ALSO INSPECTED AND FOUND SERVICEABLE. THE BLADE WAS RETURNED TO THE MANUFACTURER. A SERVICEABLE BLADE WAS INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.
